# SDR HNAA2014010300650

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 62,921 hours, 70,116 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Current Limiter
- Condition: Failed
- Location: Prop De-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER DE-ICE PHASE SHOWS NO LOAD.  FOUND AND REPLACED "B" PHASE CURRENT LIMITER. OPS CHECKED GOOD IN HANGER.  GROUND RAN ACFT AND CYCLED AC SYSTEM CURRENT LIMITER REMAINED INTACT AT THIS TIME.
